# SDR SIMA20120816006

- Difficulty date: August 16, 2012
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 18,508 hours, 15,595 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00730
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3407, CREW REPORTED LOSS OF  PRESSURIZATION AND DECLARED EMERGENCY AND LANDED AT DESTINATION WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE DIGITAL CONTROLLER.  MANUAL AND AUTO OPC GOOD RAR ELECTRO PNEUMATIC OUTFLOW VALVE OPC GOOD AMM 21-31-00-103   THE AIRCRAFT WAS RETURNED TO SERVICE.
